MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD NEXIVA¿ CLOSED IV CATHETER SYSTEM; INTRAVASCULAR CATHETER

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD NEXIVA¿ CLOSED IV CATHETER SYSTEM; INTRAVASCULAR CATHETER
Catalog Number 383540
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Medical device expiration date: unknown.Device manufacture date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
"it was reported during the injection, that while using the injection pump, the bd nexiva¿ closed iv catheter system there had loss of contrast and saline solution through the route of material that was free, even using a valve according to the manufacturer's instructions.The event occurred during the coronary angiography." no reports of serious injury or medical intervention noted.
 
Additional Manufacturer Narrative
Investigation summary: the defective unit was not received for evaluation and testing.Root cause is indeterminate.Dhr review - a review of the dhr could not be performed as no batch number was provided.Investigation conclusion: no sample was received for evaluation or testing.The customer's experience could not be confirmed or reproduced.

Brand Name
BD NEXIVA¿ CLOSED IV CATHETER SYSTEM
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
MDR Report Key7555152
Report Number1710034-2018-00247
Device Sequence Number10804956
Product Code FOZ
UDI-Device Identifier00382903835409
UDI-Public00382903835409
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K161777
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number383540
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/10/2018
Supplement Date Received by Manufacturer05/10/2018
Initial Report FDA Received Date05/30/2018
Supplement Report FDA Received Date06/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;